# SDR VTZA95086

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 3150 · Central Warning
- Part: Takeoff Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6517 - IAD-BDL - AIRCRAFT ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION WARNING, CREW VERIFIED ALL CONTROLS WERE PROPERLY SET.  MAINTENANCE OPS CHECKED TAKEOFF CONFIGURATION WARNING OPS CHECKED GOOD, NO DEFECTS NOTED.  AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (Z)
